Translator Disclaimer
June 2005 Rational approximation in Orlicz spaces on Carleson curves
Ali Guven, Daniyal M. Israfilov
Bull. Belg. Math. Soc. Simon Stevin 12(2): 223-234 (June 2005). DOI: 10.36045/bbms/1117805085

Abstract

We define some subclasses of Orlicz spaces of functions and establish here a direct theorem of the approximation theory by rational functions.

Citation

Download Citation

Ali Guven. Daniyal M. Israfilov. "Rational approximation in Orlicz spaces on Carleson curves." Bull. Belg. Math. Soc. Simon Stevin 12 (2) 223 - 234, June 2005. https://doi.org/10.36045/bbms/1117805085

Information

Published: June 2005
First available in Project Euclid: 3 June 2005

zbMATH: 1100.30031
MathSciNet: MR2179965
Digital Object Identifier: 10.36045/bbms/1117805085

Subjects:
Primary: 30E10, 41A10, 41A20
Secondary: 41A25, 46E30

Rights: Copyright © 2005 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 2 • June 2005
Back to Top